Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 109, NWS St. Louis, MO

June 8, 2009Jefferson County, Saint Francois County, Washington County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 8, 2009, 4:25 PM CDT for Jefferson County, Saint Francois County, Washington County, Missouri. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2009, 4:25 PM CDT (21:25 UTC)
Expired
Jun 8, 2009, 5:15 PM CDT
In force
50 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Jefferson County, MO, Saint Francois County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 81 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 4:35 PM CDTHAIL 0.7Cadet, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 972 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
972 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 082125
SVRLSX
MOC099-187-221-082215-
/O.NEW.KLSX.SV.W.0109.090608T2125Z-090608T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
425 PM CDT MON JUN 8 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
  EAST CENTRAL WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 515 PM CDT

* AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  POTOSI...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  POTOSI...BONNE TERRE...OLD MINES...MINERAL POINT...CADET...
  BLACKWELL AND VALLES MILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3790 9067 3794 9087 3799 9087 3805 9067
      3808 9039 3806 9039 3805 9041 3803 9039
      3793 9040 3788 9046 3787 9045
TIME...MOT...LOC 2125Z 272DEG 17KT 3796 9080

$$

SIPPRELL
2 follow-up statements
000 
WWUS53 KLSX 082145
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
445 PM CDT MON JUN 8 2009

MOC099-187-221-082215-
/O.CON.KLSX.SV.W.0109.000000T0000Z-090608T2215Z/
ST. FRANCOIS MO-WASHINGTON MO-JEFFERSON MO-
445 PM CDT MON JUN 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHERN JEFFERSON...EASTERN WASHINGTON AND ST. FRANCOIS
COUNTIES...

AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR CADET...OR NEAR POTOSI...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  BONNE TERRE...BLACKWELL AND VALLES MILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

HAIL UP TO THREE QUARTERS OF AN INCH IN DIAMETER HAS BEEN REPORTED 
IN CADET MISSOURI WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...SEEK SAFE SHELTER IN A STURDY BUILDING AND STAY AWAY FROM 
WINDOWS.

&&

LAT...LON 3792 9078 3802 9079 3805 9067 3808 9039
      3806 9039 3805 9041 3803 9039 3793 9040
      3788 9046 3787 9046
TIME...MOT...LOC 2145Z 272DEG 17KT 3796 9068

$$

SIPPRELL
000 
WWUS53 KLSX 082210
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
510 PM CDT MON JUN 8 2009

MOC099-187-221-082220-
/O.EXP.KLSX.SV.W.0109.000000T0000Z-090608T2215Z/
ST. FRANCOIS MO-WASHINGTON MO-JEFFERSON MO-
510 PM CDT MON JUN 8 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JEFFERSON...EASTERN
WASHINGTON AND ST. FRANCOIS COUNTIES EXPIRES AT 515 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3792 9078 3802 9079 3805 9067 3808 9039
      3806 9039 3805 9041 3803 9039 3793 9040
      3788 9046 3787 9046
TIME...MOT...LOC 2210Z 272DEG 17KT 3796 9053

$$

SIPPRELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:35 PM CDT, 50 minutes earlier.

Area forecast discussion, Jun 8, 3:35 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT MON JUN 8 2009

.DISCUSSION...
/333 PM CDT MON JUN 8 2009/

FOR THE SHORT TERM (TONIGHT THRU WEDNESDAY NIGHT)...

INITIAL FORECAST CONCERN FOCUSES UPON THE POTENTIAL SEVERITY WITHIN
THE WARM SECTOR AHEAD OF THE SURFACE COLD FRONT PRESENTLY SITUATED
ALONG THE I-44 CORRIDOR NORTHEASTWARD INTO THE GREAT LAKES REGION BY
0Z.  SBCAPES ON THE ORDER OF 2500 J/KG ... MID-LEVEL LAPSE RATES OF
6-7 C/KM ... AND MODEST HELICITIES WITHIN THE 0-1/0-3 KM RANGE ...
POSE A SUBSTANTIAL HAIL AND DAMAGING WIND THREAT FOR LOCATIONS EAST
OF THE MS AND ACROSS SOUTHEAST MO ... IN AGREEMENT WITH SPCDY1
OUTLOOK.  NEVERTHELESS ... ONE CHALLENGING CAVEAT IS THE FACT THAT
EXPLICIT MODELS ARE HARDLY EMULATING CONVECTION ACROSS THE AREA ...
YET THE CONVECTIVE PARAMETERS EXIST.  WILL NEED TO MONITOR CLOSELY
AS PERHAPS DRIER AIR WRAPPING BEHIND THE MAIN H500 SHORTWAVE
ASSOCIATED WITH THE SURFACE LOW ACROSS THE WESTERN GREAT LAKES IS
HAVING A MUCH BIGGER INFLUENCE IN LIMITING CONVECTION THAN
ORIGINALLY THOUGHT.

INTO TUESDAY COLD FRONT WILL CONTINUE TO PROGRESS SOUTHEASTWARD INTO
BOOTHEEL REGION WITH SURFACE HIGH PRESSURE BUILDING ACROSS THE
NORTHERN FA IN ITS WAKE.  HAVE KEPT PREVIOUS THINKING OF MINOR
PRECIP CHANCES FOR EARLY MORNING TUESDAY FOR EXTREME SOUTHEASTERN
PORTIONS OF THE FA.  SECOND LOW WILL DEVELOP THRU THE CENTRAL PLAINS
BY AFTERNOON RESULTING IN A WARM FRONT TO LIFT NORTHWARD THRU THE FA
WITH ATTENDANT STRONG SOUTHERLY LOW LEVEL FLOW.  HAVE KEPT THE
SOUTHWESTERN PORTION OF THE FA AREA WITH SLIGHT CHANCES UNTIL THE
WARM FRONT PROGRESSES FURTHER NORTHWARD DURING TUESDAY EVENING.  BELIEVE
COMBINATION OF EASTERLY FLOW AND SURFACE HIGH PRESSURE OVER THE OHIO
VALLEY WILL KEEP DRIER AIR OVER THE REGION AND PRECIP AT BAY FOR
MOST OF TUESDAY.

INTO TUESDAY EVENING SOUTH-SOUTHWESTERLY FLOW ALOFT WILL ADVECT ANOTHER
MOIST AND UNSTABLE AIRMASS ACROSS THE BI-STATE REGION AHEAD OF A
WEAK H500 TROF.  WARM FRONT WILL LIFT THRU THE FA NORTHWARD ALONG
THE MO-IA BORDER REGION.  FOLLOWING CLOSELY WITH THE MESO-NAM/ECMWF
THERE ARE STRONG INDICATIONS OF IMPULSES ALONG THE H500 ZONAL FLOW
TRIGGERING CONVECTION ACROSS THE CENTRAL PLAINS RESULTING IN A MCS
THRU THE NORTHERN FA FOR THE TUESDAY NIGHT INTO EARLY WEDNESDAY
MORNING TIMEFRAME.  FUELED BY A STRONG SOUTHWESTERLY H850 LLJ AND
POTENTIAL INFLUENCES FROM H300 LEFT EXIT REGION ...  MCS SHOULD BE
ELEVATED IN NATURE AND CONTINUE THRU MORNING WITH PWATS ON THE ORDER
OF 1.5 TO 2 INCHES IN THE VICINITY OF QUINCY ILLINOIS.  MAIN THREATS
ANTICIPATED ARE MAINLY HAIL WITH THE POTENTIAL FOR FLOODING.

INTO WEDNESDAY RIDGE OF HIGH PRESSURE WILL BUILD THRU THE NORTHERN
PLAINS PUSHING WET WEATHER FURTHER SOUTHEAST ACROSS THE FA.  H850
TEMPS WILL FALL IN THE WAKE OF A COLD FRONT WITH PRECIP DEVELOPING
ALONG AND AHEAD WITHIN THE VERY WARM ... MOIST AND UNSTABLE
AIRMASS.  QUESTIONS RESOLVE TO THE POTENTIAL SEVERITY OF THE WEATHER
WITH POTENTIAL BOUNDARIES ... IF ANY ... LEFTOVER FROM MORNING MCS
IN NORTHERN MO.  IN AGREEMENT WITH SPCDY3 ANALYSIS OF POTENTIAL
CAPPING AS H850 FLOW ALOFT WILL ADVECT A SUBSTANTIALLY WARM AIR MASS
ALOFT.  NEVERTHELESS ANY CONVECTIVE WEATHER THE MAIN THREATS WILL BE
LARGE HAIL AND DAMAGING WINDS ... AND THE POTENTIAL FOR LOCALIZED
FLOODING AS PWATS WILL BE ON THE ORDER OF 1.5 TO 2 INCHES SOUTH OF
THE BOUNDARY.  HAVE ALSO THROWN IN GUSTS ALONG AND AHEAD OF THE COLD
FRONT.

INTO WEDNESDAY NIGHT COLD FRONT WILL CONTINUE TO PROGRESS SOUTHEASTWARD
INTO THE SOUTHEASTERN MO AND SOUTHERN IL REGION.  HAVE THROWN IN
SOME MINOR GUSTS IN WAKE OF THE COLD FRONT WITH MUCH COOLER AIR
SETTLING ACROSS THE AREA.  PRECIP CHANCES CONTINUE ALONG AND SOUTH
OF I-70 AS THERE ARE INDICATIONS FOR ANOTHER MCS  ACROSS SOUTHERN MO
FUELED BY A STRONG SOUTHWESTERLY H850 JET.  TEMPS SHOULD COOL
CONSIDERABLY ACROSS THE NORTHERN FA AS H850 TEMPS WILL BE IN THE
+14-16C RANGE.

FOR THE EXTENDED (THURSDAY - TUESDAY)...

PER H500 TRENDS THERE IS FAIRLY GOOD AGREEMENT BETWEEN MODEL
SOLUTIONS FOR THURSDAY THRU SATURDAY FOR ZONAL FLOW ACROSS THE
REGION WITH SOME EMBEDDED WEAK SHORTWAVES ... THEREAFTER BECOMING
INCONSISTENT WITH PLACEMENT AND TIMING OF FEATURES MAKING THE
FORECAST QUITE TRICKY FOR THE BEGINNING OF NEXT WEEK.  HAVE THUS FOR
THE EXTENDED FORECAST GONE WITH A BLEND OF GFS/ECMWF MODEL SOLUTIONS
... WITH GREATER EMPHASIS ON THE ECMWF FURTHER OUT IN TIME.

FOR THURSDAY COLD FRONT WILL BE PROGRESSING OVER THE SOUTHEASTERN
PORTION OF THE FA AND HAVE KEPT BEST PRECIP CHANCES FOCUSED ACROSS
SOUTHEAST MO AND SOUTHERN IL. SURFACE HIGH PRESSURE WILL PROGRESS
OUT OF THE CENTRAL PLAINS WITH ATTENDANT NORTHERLY FLOW. WITH RECENT
RAINS AND LOW-LEVEL RH WOULD EXPECT DIURNAL CU FOR THURSDAY. HAVE
CONTINUED WITH PREVIOUS FORECASTERS THINKING WITH COOLER THAN NORMAL
TEMPS FOR THURSDAY AND THURSDAY NIGHT IN WAKE OF THE COLD FRONT AS
H850 TEMPS WILL BE AROUND +12C WITH POTENTIAL FOR CLEARING SKIES
ACROSS NORTHERN MO AND WEST-CENTRAL IL.

FRIDAY TO BE FAIRLY DRY WITH SURFACE HIGH PRESSURE SETTLED OVER THE
MID-MS VALLEY REGION.  THERE IS A VERY SLIGHT CHANCE FOR WET WEATHER
OVER CENTRAL AND SOUTHWESTERN PORTIONS OF THE FA AS A WARM FRONT
LIFTS NORTHWARD AS SURFACE HIGH ADVECTS EASTWARD AND SOUTHERLY FLOW
RETURNS WESTERN MO WITH WAA IN CONCERT WITH RETURN OF STRONG H850
LLJ INTO FRIDAY EVENING.

MODEL DISCREPANCIES BEGIN SATURDAY NIGHT AND THRU THE REMAINDER OF
THE FORECAST PERIOD.  GFS SEEMS TO EMBELLISH UPON PRECIP ACROSS THE
FA WHILE ECMWF SEEMS MORE REALISTIC.  NEVERTHELESS RUN-TO-RUN
CONTINUITY OVER THE PAST COUPLE OF DAYS HAS NOT BEEN CONSISTENT AND
THUS LEADS TO A LOT OF UNCERTAINTY IN THE REMAINING FORECAST.

NEVERTHELESS THE REMAINING TREND FOR SUNDAY THRU TUESDAY IS FOR LOW
PRESSURE TO BUILD THRU THE CENTRAL PLAINS IN CONCERT WITH WEAK H500
TROF.  AN ATTENDANT FRONTAL BOUNDARY WILL STRETCH THRU THE BI-STATE
REGION...ITS PLACEMENT FAVORABLE ALONG THE I-70 CORRIDOR AND LIFTING
SLOWLY NORTHWARD. THIS FRONTAL BOUNDARY IN COMBINATION WITH ZONAL FLOW AT
H500 AND MODEST H850 FLOW ALONG AND SOUTH-SOUTHWESTWARD WILL BECOME
THE FOCUS ... APPARENTLY ... FOR A SERIES OF CONVECTIVE SYSTEMS OVER
THE FA.  OF COURSE THIS IS SEVERAL DAYS OUT AND THUS DESERVES A LOT
OF SCRUTINY ... THUS HAVE KEPT POPS LOW FOR THE TIME BEING ... BUT
HAVE FOLLOWED WITH MOSTLY CLOUDY CONDITIONS AND DIURNAL TRENDS
LEAVING LOWS OVERNIGHT INTO THE LOW 60S RISING THRU THE DAY INTO THE
LOW TO MID 80S INTO THE BEGINNING OF NEXT WEEK.

SIPPRELL

&&

.AVIATION...
/1218 PM CDT MON JUN 8 2009/
FOR THE 18Z TAFS...COLD FRONT CURRENTLY FROM JUST W OF UIN
STRETCHING SWWD TO DMO WILL CONTINUE TO SLOWLY MOVE EWD THIS
AFTERNOON. BREAKS IN THE MID AND HIGH CLOUDS HAVE ALLOWED THE
AIRMASS AHEAD OF THE FRONT TO DESTABILIZE. BEST CHCS FOR TSRA WILL
BE FROM AROUND 20Z TO 01Z. KEPT MENTION OF VCTS AT COU AS AREA TO
THE SW IS MODERATELY UNSTABLE WITH CLEAR SKIES. ONCE THE FRONT
PASSES...WINDS WILL BECOME NWLY AND DIMINISH AFTER SUNSET. WINDS
WILL VEER TO BECOME NELY TO ELY TOMORROW MORNING WITH ONLY CI
PRESENT.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 8, 3:50 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT MON JUN 8 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
350 PM CDT MON JUN 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS
SOUTHEASTERN AND EAST-CENTRAL MISSOURI AS WELL AS CENTRAL AND SOUTHERN
ILLINOIS. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS.

MODERATE FLOODING CONTINUES ALONG THE ILLINOIS RIVER AT MEREDOSIA.
PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK FOR THUNDERSTORMS FROM TUESDAY NIGHT THROUGH
THURSDAY FOR MUCH OF THE AREA. SOME OF THESE STORMS MAY BE SEVERE
TUESDAY NIGHT THROUGH THURSDAY WITH HAIL AND DAMAGING WINDS BEING
THE PRIMARY THREATS.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY AND INTO
SATURDAY NIGHT.

MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AT MEREDOSIA.
PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

SIPPRELL

In the hours before

Local storm report, Jun 8, 11:58 AM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1158 AM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0750 AM     TSTM WND DMG     ST. LOUIS               38.64N  90.24W
06/08/2009                   ST. LOUIS CITY     MO   NWS EMPLOYEE

            FROM 1 MILE WEST OF BIG BEND AND FOREST PARK PARKWAY TO
            SKINKER AND FOREST PARK PARKWAY NEAR WASHINGTON U....2
            TO 4 INCH DIAMETER TREE LIMBS SCATTERED ALONG THIS AREA.

&&

EVENT NUMBER LSX0902226

KARLZ
Special weather statement, Jun 8, 4:15 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
415 PM CDT MON JUN 8 2009

MOZ072-082145-
CRAWFORD MO-
415 PM CDT MON JUN 8 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAWFORD COUNTY
UNTIL 445 PM CDT...

AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHERRYVILLE...OR 12 MILES SOUTH OF
STEELVILLE...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DILLARD AND
DAVISVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRITT
Special weather statement, Jun 8, 4:21 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
421 PM CDT MON JUN 8 2009

MOZ073>075-082145-
ST. FRANCOIS MO-STE. GENEVIEVE MO-WASHINGTON MO-
421 PM CDT MON JUN 8 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WASHINGTON...NORTHWESTERN
STE. GENEVIEVE AND ST. FRANCOIS COUNTIES UNTIL 445 PM CDT...

AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR POTOSI...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BONNE TERRE...
LEADWOOD...DESLOGE...MINERAL POINT...PARK HILLS...CADET...
BLACKWELL...FRANKCLAY AND FRENCH VILLAGE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 12:02 AM CDTSevere Thunderstorm WarningLSXKnox43 min
Jun 8, 7:39 AM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis, City of Saint Louis3 hr
Jun 8, 7:41 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis26 min
Jun 8, 4:03 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis42 min
Jun 8, 4:44 PM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Washington46 min
Jun 8, 5:20 PM CDTSevere Thunderstorm WarningLSXCrawford, Iron40 min
Jun 8, 5:59 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds46 min
Jun 8, 6:15 PM CDTFlash Flood WarningLSXCrawford, Iron, Washington6 hr
Jun 8, 6:34 PM CDTTornado WarningLSXIron, Reynolds26 min
Jun 8, 6:56 PM CDTTornado WarningLSXIron, Reynolds34 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.